Conics in the Grothendieck ring

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


The subring of the Grothendieck ring of k-varieties generated by smooth conics is described, giving many zero divisors. The proof uses only elementary projective geometry.

Original languageEnglish (US)
Pages (from-to)27-35
Number of pages9
JournalAdvances in Mathematics
Issue number1 SPEC. ISS.
StatePublished - Dec 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • Conics
  • Grothendieck ring
  • Severi-Brauer varieties

Fingerprint Dive into the research topics of 'Conics in the Grothendieck ring'. Together they form a unique fingerprint.

Cite this